Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 225, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Aug 7, 2011, 10:42 PM CDT for 5 counties in Kansas. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 10:42 PM CDT (03:42 UTC)
- Expired
- Aug 7, 2011, 11:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, KS, Cloud County, KS, Dickinson County, KS, Geary County, KS, Ottawa County, KS
The radar
The Topeka radar (KTWX), 88 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 10:50 PM CDT | TSTM WND GST 67 | Junction City, KS | RELAYED BY MEDIA. WEATHER STATIONA AT JUNCTION CITY MIDDLE SCHOOL. |
| Aug 7, 11:05 PM CDT | TSTM WND DMG | Junction City, KS | POWER LINES DOWN IN JUNCTION CITY |
| Aug 7, 11:15 PM CDT | TSTM WND DMG | 6 Ne Talmage, KS | LARGE OAK TREE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -474 J/kg
- Mixed-layer LCL
- 2544 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
966
WUUS53 KTOP 080342
SVRTOP
KSC027-029-041-061-143-080430-
/O.NEW.KTOP.SV.W.0225.110808T0342Z-110808T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1042 PM CDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DICKINSON COUNTY IN CENTRAL KANSAS...
WESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
SOUTHERN CLOUD COUNTY IN NORTH CENTRAL KANSAS...
OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 1130 PM CDT
* AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS EXTENDED
FROM 5 MILES SOUTHWEST OF DELPHOS TO JUNCTION CITY. THE LINE WAS
SLOWLY MOVING TO THE SOUTH AS SEVERE THUNDERSTORMS WERE MOVING EAST
AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
DELPHOS...
NILES...
LONGFORD...
MANCHESTER...
WAKEFIELD...
CHAPMAN...
MILFORD LAKE...
JUNCTION CITY...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 274 AND 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3940 9793 3928 9696 3922 9696 3922 9692
3906 9692 3906 9672 3887 9673 3903 9793
TIME...MOT...LOC 0340Z 287DEG 42KT 3919 9755
WIND...HAIL 60MPH 1.00IN
$$
GARGAN3 follow-up statements
667
WWUS53 KTOP 080410
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1110 PM CDT SUN AUG 7 2011
KSC027-029-041-061-143-080430-
/O.CON.KTOP.SV.W.0225.000000T0000Z-110808T0430Z/
OTTAWA-CLAY-CLOUD-DICKINSON-GEARY-
1110 PM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR WESTERN GEARY...NORTHERN DICKINSON...SOUTHERN CLOUD...SOUTHERN
CLAY AND OTTAWA COUNTIES...
AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF JUNCTION
CITY TO 8 MILES WEST OF MINNEAPOLIS...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...MINNEAPOLIS....MOONLIGHT...BENNINGTON...MANCHESTER
AND NILES.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 275 AND 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3940 9793 3928 9696 3922 9696 3922 9692
3906 9692 3906 9672 3887 9673 3903 9793
TIME...MOT...LOC 0406Z 333DEG 23KT 3891 9677 3907 9784
WIND...HAIL 60MPH 1.00IN
$$
GARGAN545
WWUS53 KTOP 080427
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1127 PM CDT SUN AUG 7 2011
KSC027-029-080436-
/O.CAN.KTOP.SV.W.0225.000000T0000Z-110808T0430Z/
CLAY-CLOUD-
1127 PM CDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLOUD AND SOUTHERN
CLAY COUNTIES HAS BEEN CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3916 9792 3906 9692 3906 9672 3887 9673
3903 9793
TIME...MOT...LOC 0426Z 333DEG 23KT 3880 9670 3896 9776
$$
KSC041-061-143-080430-
/O.CON.KTOP.SV.W.0225.000000T0000Z-110808T0430Z/
OTTAWA-DICKINSON-GEARY-
1127 PM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHWESTERN GEARY...NORTHERN DICKINSON AND SOUTHERN OTTAWA
COUNTIES...
AT 1125 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF
COUNCIL GROVE TO 12 MILES SOUTH OF MINNEAPOLIS...MOVING SOUTHEAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN GEARY...NORTHERN DICKINSON AND
SOUTHERN OTTAWA COUNTIES...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 275 AND 302.
AT 1105 PM...POWER LINES WERE REPORTED DOWN IN JUNCTION CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3916 9792 3906 9692 3906 9672 3887 9673
3903 9793
TIME...MOT...LOC 0426Z 333DEG 23KT 3880 9670 3896 9776
WIND...HAIL 60MPH 1.00IN
$$
GARGAN698
WWUS53 KTOP 080435
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1135 PM CDT SUN AUG 7 2011
KSC041-061-143-080444-
/O.EXP.KTOP.SV.W.0225.000000T0000Z-110808T0430Z/
OTTAWA-DICKINSON-GEARY-
1135 PM CDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GEARY...NORTHERN
DICKINSON AND SOUTHERN OTTAWA COUNTIES HAS EXPIRED...
THE LINE OF THUNDERSTORMS MAY CONTINUE TO PRODUCE HEAVY RAINFALL AND
WIND GUSTS OF 50 MPH.
A SEVERE THUNDERSTORM WATCH CONTINUES FOR THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3916 9792 3906 9692 3906 9672 3887 9673
3903 9793
TIME...MOT...LOC 0427Z 333DEG 23KT 3879 9670 3895 9776
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:19 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Aug 7, 6:19 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 619 PM CDT SUN AUG 7 2011 ...UPDATE TO AVIATION... .DISCUSSION... OUTFLOW FROM THIS AFTERNOONS CONVECTION HAS ALL BUT CLEARED THE FORECAST AREA WITH A FEW NEW UPDRAFTS DEVELOPING SOUTH OF EMP. THINKING IS THAT THIS BOUNDARY WILL CONTINUE TO MOVE SOUTH OUT OF ANDERSON AND COFFEY COUNTIES AND THAT WOULD PUT AN END TO THE IMMEDIATE THREAT FOR SEVERE WEATHER. STORMS BACK ACROSS NORTH CENTRAL KS ARE MOVING INTO AN ATMOSPHERE THAT HAS BEEN PRETTY WORKED OVER AS NOTED BY THE TEMPS STILL AROUND 80 DEGREES. HOWEVER LOOKING FURTHER UPSTREAM THERE IS CONVECTION DEVELOPING ACROSS WESTERN SD AND 20Z WATER VAPOR SHOWS A WAVE MOVING ACROSS THE AREA. MODELS STILL SHOWING AN MCV DEVELOPING FROM THIS CONVECTION AND MOVING ACROSS NORTHEAST KS BY 12Z MONDAY. THEREFORE CONTINUED WITH LIKELY POPS MAINLY AFTER MIDNIGHT AND CHANCE POPS LINGERING THROUGH MONDAY THINKING A MCS COULD ROLL ACROSS THE AREA. THERE SHOULD BE A BREAK IN THE PRECIP CHANCES FOR TUESDAY AND TUESDAY EVENING AS A DECENT SFC RIDGE FOR THIS TIME OF YEAR SETTLES IN TO THE FORECAST AREA. MODELS ARE NOW A LITTLE SLOWER IN BRINGING RETURN FLOW BACK INTO NORTHEAST KS...KEEPING THE NOSE OF THE 850 JET MORE ACROSS WESTERN KS. BECAUSE OF THIS HAVE DELAYED THE ONSET OF POPS FOR TUESDAY NIGHT SOMEWHAT. NORTHWEST FLOW AND WEAK WAVES MOVE BACK ACROSS THE FORECAST AREA FOR WEDNESDAY THROUGH FRIDAY NIGHT WITH MODELS SHOWING THE POTENTIAL FOR A COUPLE MORE CONVECTIVE COMPLEXES TO MOVE ACROSS THE AREA. THEREFORE HAVE CONTINUED WITH CHANCE POPS THROUGHOUT THE PERIOD. MEDIUM RANGE MODELS SHOW ANOTHER COLD FRONT MOVING THROUGH FRIDAY NIGHT WITH A SFC RIDGE BUILDING IN FOR THE WEEKEND. THE ECMWF IS SLOWER TO MOVE THIS RIDGE OFF TO THE EAST AND SLOWER WITH BRINGING RETURN FLOW BACK OVER THE RIDGE. THEREFORE HAVE REMOVED POPS FROM SATURDAY AND LEFT SUNDAY DRY. TEMPS COULD BE SOMEWHAT TRICKY WITH SOME MODEL GUIDANCE COMING IN WITH HIGHS IN THE 70S BEHIND THE FRONTS. DUE TO CONVECTION TODAY DID NOT HAVE A LOT OF TIME TO DIVE INTO THE SPECIFICS OF THE COLD FRONT. BECAUSE OF THIS ERRORED ON THE MORE CONSERVATIVE SIDE AND KEPT FORECAST HIGHS GENERALLY IN THE 80S FOR WEDNESDAY AND THE WEEKEND. AM CONFIDENT THOUGH WITH THE NORTHWEST FLOW AND OCCASIONAL ROUNDS OF PRECIP THAT THE HEAT WAVE IS UNLIKELY TO RETURN. IN FACT FLOODING MAY BECOME AN INCREASING CONCERN. PARTS OF NORTH CENTRAL KS HAVE ALREADY SEEN A FAIR AMOUNT OF PRECIP OVER THE LAST THREE DAYS. THOUGHT ABOUT A FLOOD WATCH FOR TONIGHT...BUT CONFIDENCE IN TRACK OF TONIGHTS MCS IS NOT HIGH ENOUGH. NEVERTHELESS IT WILL BE SOMETHING THAT NEEDS TO BE WATCHED OVER THE NEXT COUPLE DAYS. WOLTERS && .AVIATION... EXPECT VFR CONDITIONS THROUGH THE PERIOD. MAIN CONCERN FOR THE NEXT 12 HOURS IS CONVECTION. NUMEROUS OUTFLOW BOUNDARIES REMAIN DRAPED VOER THE AREA AFTER CONVECTION FROM SUNDAY AFTERNOON AND EVENING...ANY ONE OF WHICH COULD BE THE FOCUS FOR FURTHER DEVELOPMENT THROUGH THE OVERNIGHT HOURS. WILL HAVE TO MONITOR...BUT FEEL FAIRLY CONFIDENT CONVECTION WILL IMPACT TERMINALS AFT 06Z. EXPECT CONVECTION TO END AND MOVE EAST BY 12Z. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 7, 9:36 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 936 PM CDT SUN AUG 7 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-082115- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 936 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS LATE TONIGHT. THESE STORMS MAY BE CAPABLE OF STRONG OR POSSIBLY DAMAGING WINDS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WITH THE EXCEPTION OF TUESDAY...THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE MIDDLE AND END OF THE WEEK FOR MOST OF THE AREA. STRONG GUSTY WINDS AND SOME LOCALIZED FLOODING FROM THE HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TONIGHT. WOLTERS
In the hours before
Special weather statement, Aug 7, 10:09 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1009 PM CDT SUN AUG 7 2011 KSZ022-036-080345- GEARY-RILEY- 1009 PM CDT SUN AUG 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RILEY AND NORTHWESTERN GEARY COUNTIES... THROUGH 1045 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 20 MPH ACROSS PORTIONS OF SOUTH CENTRAL RILEY AND NORTHWESTERN GEARY COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE FORT RILEY AIRFIELD AND OGDEN. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. && LAT...LON 3917 9670 3906 9670 3906 9696 3917 9696 TIME...MOT...LOC 0309Z 266DEG 19KT 3910 9693
Local storm report, Aug 7, 10:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1023 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 3 S MILFORD 39.13N 96.91W
08/07/2011 E1.00 INCH GEARY KS EMERGENCY MNGR
FELL FOR 3 TO 5 MINUTES
&&
JLSpecial weather statement, Aug 7, 10:31 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1031 PM CDT SUN AUG 7 2011
KSZ020-034-080400-
CLOUD-OTTAWA-
1031 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTAWA AND
SOUTHWESTERN CLOUD COUNTIES...
THROUGH 1100 PM CDT...A THUNDERSTORM WILL MOVE EAST AT 15 MPH ACROSS
PORTIONS OF NORTHWESTERN OTTAWA AND SOUTHWESTERN CLOUD COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50
MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE DELPHOS.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3930 9793 3938 9793 3936 9753 3915 9754
3917 9793 3930 9794
TIME...MOT...LOC 0331Z 273DEG 15KT 3923 9785Local storm report, Aug 7, 10:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1041 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM TSTM WND GST 1 S LONGFORD 39.15N 97.33W
08/07/2011 E65.00 MPH CLAY KS TRAINED SPOTTER
SMALL ALL TERRAIN VEHICLE TOSSED ACROSS THE YARD.
ESTIMATED 60 TO 70 MPH WINDS.
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 10:09 PM CDT | Special Weather Statement | TOP | Geary | 36 min |
| Aug 7, 10:26 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 49 min |
| Aug 7, 10:31 PM CDT | Special Weather Statement | TOP | Ottawa | 29 min |
| Aug 7, 10:48 PM CDT | Flash Flood Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 3 hr |
| Aug 7, 10:54 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 51 min |
| Aug 7, 11:04 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Wabaunsee | 26 min |
| Aug 7, 11:21 PM CDT | Flash Flood Warning | TOP | Dickinson, Geary, Riley, Wabaunsee | 114 min |
| Aug 7, 11:23 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 42 min |
| Aug 7, 11:28 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Riley, Wabaunsee | 47 min |
| Aug 7, 11:42 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 48 min |
| Aug 7, 11:51 PM CDT | Flash Flood Warning | TOP | Osage, Shawnee, Wabaunsee | 114 min |
| Aug 8, 12:12 AM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 33 min |
| Aug 8, 12:13 AM CDT | Flash Flood Warning | TOP | Geary, Lyon, Morris, Wabaunsee | 90 min |
| Aug 8, 12:36 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 54 min |
| Aug 8, 1:39 AM CDT | Special Weather Statement | TOP | Republic | 36 min |
| Aug 8, 1:58 AM CDT | Areal Flood Advisory | TOP | Republic, Washington | 62 min |
| Aug 8, 4:24 AM CDT | Special Weather Statement | TOP | Republic | 36 min |
| Aug 8, 4:46 AM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 29 min |
| Aug 8, 5:09 AM CDT | Special Weather Statement | TOP | Washington | 36 min |
| Aug 8, 5:41 AM CDT | Special Weather Statement | TOP | Pottawatomie | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.